MathSciNet Relay Station
MathSciNet bibliographic data
MR1351356 (96i:53068) 53C60 (53C80 81T13 83D05)
Vacaru, Sergiu; Goncharenko, Yurii Yang-Mills fields and gauge gravity on generalized Lagrange and Finsler spaces. Internat. J. Theoret. Phys. 34 (1995), no. 9, 1955–1980.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement